# SDR RRXA9600008

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71
- Aircraft serial: 45983
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

KLRD/KDAY - FLT 019 - ON DESCENT, NR 4 ENGINE SHORT CIRCUIT LIGHT ILLUMINATED FOLLOWED BY AN INTERMITTENT FIRE BELL.  PRECAUTIONARY SHUT DOWN OF NR 4 ENGINE WAS ACCOMPLISHED.  MAINTENANCE REPAIRED A CHAFED WIRE AT THE FORWARD END OF RT AFT FIRE LOOP.  AN OPERATIONAL CHECK OF THE NR 4 ENGINE FIRE WARNING SYSTEM WAS GOOD.  (X)
